# SDR CA971027013

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 477003
- Condition: Rusted
- Location: Left Auxiliary
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT AUXILIARY FUEL PUMP FOUND RUSTED. THIS AIRCRAFT CONTAINS FLINT AUXILIARY SYSTEM AS PER STC SA4368WE WHICH CONTAINS STEEL PARTS AND ACCORDING TO SUBMITTER CAUSES THE RUSTING AND COULD CLOG THE FUEL SYSTEM. THE AIRCRAFT REGISTRATION IS NOW C-FJST
